# SDR 9519749867

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WOULD NOT EXTEND ON APPROACH INTO DTW.  LOWERED GEAR BY UTILIZING EMERGENCY EXTENSION PROCEDURES.  EXECUTED GO-AROUND AND ACCOMPLISHED SUCCESSFUL LANDING ON SECOND ATTEMPT.  FOUND DAMAGE TO THE LEFT MAIN GEAR DOOR LEADING EDGE AND DOOR SKID PLATES.   REPAIRED DAMAGE PER SRM 52-01 AND 51-50, REPLACED DOOR SKID PLATES.  INSPECTED GEAR HANDLE AND CLEANED.  CHECKED NOSE GEAR GROUND SHIFT MECHANISM AND LUBED.  INSPECTED LANDING GEAR CONTROL VALVE, PULLEYS, AND CABLES.  ALL SYSTEMS CHECKED NORMAL AFTER NUMEROUS GEAR CYCLES.  DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
